Patient :I had the depo shot in February I felt pregnant since then they kept telling me it was the shot, I was Spose to get it again in May I still felt pregnant so I didn't get it, I'm still feeling pregnant lately I'm getting bloody mucus, back hurts, legs hurt, after the depo shot I never bleed, now I'm having bloody mucus, and pain and cramps, could I be pregnant after all? Negitive test results
Symptoms: Bloody mucus, back pain, tightening in stomach, legs hurt, swollen feet
It is very unlikely that you could be pregnant. Amenorrhoea and irregular spotting after taking a depot injection are common and are also the most commonly stated causes for women quitting the depot.
The bloody mucus is probably just spotting that you are experiencing and you should be expecting your periods soon.
Prolonged use of a depot also puts you at a risk of bone depletion and maybe your back and legs are hurting as a result of the same.
Clearly with these side effects, the depot is not suited to you. I would suggest that you discuss other alternative forms of contraception with your doctor or health care provider rather than go through the risks of unwanted pregnancy by using none at all.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.